# SDR 2002F00999

- Difficulty date: November 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 18,752 hours, 5,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE EGRESS FLOOR LIGHT INOPERATIVE BY AFT LAVS. MAINTENANCE RECONNECTED CONNECTOR, OPERATIONAL CHECKS GOOD.
